# SDR R61A201212060748

- Difficulty date: December 6, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 15,883 hours, 12,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17092986001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENACE FOUND THE LEFT RAM AIR VALVE SUPPORT CRACKED.  MAINTENANCE REMOVED AND REPLACED THE LEFT RAM AIR VALVE SUPPORT IAW EMB 175 SRM 51-41-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
